Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Can you "transition" from Retin-A to Accutane?

Retin-A has mostly worked for my face but my back and chest are really in need of Accutane.

Also does Accutane worsen the scars you already have?

Share this post


Link to post
Share on other sites

I was on RAM for 20-something weeks (i'm thinking 24 weeks, but I can't remember!) It worked for me up until about week 16 or 17, then just stopped. I decided to start Accutane and have been on it for 33 days now. I thought I'd bypass the IB since RAM is supposed to be like a "topical Accutane" (I have no idea if that is even true, haha, but that's what I've read around here.) I definitely didn't escape the IB, but it really wasn't so bad. I mean, at the time it was, but it only lasted about a week and a half. I haven't noticed any difference in my redmarks... They might be a little more pronounced, but it is December, and I'm getting a little pasty so it might just be that.. Ha. I was doing RAM right up until the day I started the 'tane. Not sure if this helped, but if you have any other questions, feel free to ask! :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×